Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Started primolut N to delay periods, saw brown spotting later in the night. Should I double the dosage?

Hi...someone please help, i wanted to delay my period for 6 days so i started taking primolut N 5mg at 7:45 pm since the last 3 days (ie started on sunday 23rd dec 2012) including today(tuesday 25th dec 2012),but today after taking the pill at 7:45pm i saw a little spotting brown color later in the night,should i double my dose nd start morning and evening from tomorrow.Will my periods stop.please answer ,its urgent as my flight leaves tomorrow night and going depends entirely on my periods.
Asked On : Sat, 29 Dec 2012
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Jan 2016
Hi dear, you have given such a nice account of your medication however, you should have mentioned how many days before the expected menses you have started Primolut N tablets. If you have started less than 7 days, the dose is different lest the risk of failure.

Little spotting you are having is break through bleeding. As you have rightly mentioned, if you double the dose, this spotting will spot. Again if the spotting starts after minimizing the dose, keep yourself on double dose till you want to postpone your menses.

The withdrawal bleeding you will have after discontinuing Primolut N will be much lesser than your usual one.

I hope you got your query solved.
Answered: Mon, 6 Jul 2015
I find this answer helpful
OBGYN Dr. Aarti Abraham's  Response
Mar 2013
Thanks for writing to us with your health concern.
You can try and double the dose.
once periods start, nothing can stop them actually.
Take care.
Answered: Wed, 30 Sep 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor